MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number CXA320005
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021, this patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.During implantation of a gore® excluder® aaa conformable aortic extender endoprosthesis, the leading olive became dislodged from the delivery catheter inside the patient.The olive was successfully retrieved.There was no known resistance during advancement or withdraw of the delivery catheter.There was no harm to the patient.The procedure was completed successfully.
 
Additional Manufacturer Narrative
G4:p200030.H1/h2: correction.H10/11: corrected g4.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: the device evaluation performed by engineering showed the following: ¿ the leading tip was not attached to the leading end of the returned device catheter.¿ neither the leading tip nor the location on the catheter where the tip would be bonded showed any material reflow or signs of bonding, which is consistent with a lack of bond or an insufficient bond between the leading tip and catheter.¿ no damage was identified to tip and the proximal end of the catheter.Based on the findings from the evaluation, the condition of the returned device is consistent with the physician¿s observation that the ¿leading olive separate[d] from the catheter¿.Evidence of insufficient bonding between the leading tip and catheter was observed, and the greatest severity of harm for this failure mode documented in the conformable excluder (cexc) process failure modes and effects analysis (pfmea) ((b)(4)) revision 17 is ¿critical¿.Therefore, capa request or134922, which captures this event, was generated per md145952 revision 22, but capa101692 currently exists and addresses the occurrence observed in this event.Corrected data: h6: component code, investigation findings and investigation conclusion codes added.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
douglas rhodes
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12274924
Report Number3007284313-2021-01532
Device Sequence Number17309339
Product Code MIH
UDI-Device Identifier00733132650965
UDI-Public00733132650965
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/24/2023
Device Model NumberCXA320005
Device Catalogue NumberCXA320005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2021
Supplement Date Received by Manufacturer07/07/2021
07/07/2021
Initial Report FDA Received Date08/04/2021
Supplement Report FDA Received Date11/11/2021
03/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexUnknown